Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

40ish and beyond... 40ish and beyond...

Hate my life SO much...

Posted by on Jul. 21, 2013 at 4:56 PM
  • 15 Replies
  • 344 Total Views
1 mom liked this

I have NO idea where to start this but here we go...again...

I was prescribed an anti-depressant which ISN'T covered by my insurance at all whatsoever. Its $225 for a 30 day supply, I will call the dr. in the morning but this set me off. I was supposed to start these on Friday and nope I can't. Sucks.  

I feel alone again, this could be because I'm not on the anti-depressants or the fact that I haven't slept more than 4 hours a night for months now. That sucks as well.

I love the looks I get when I'm at the mall in a short-sleeved shirt..NOT!  I told you guys that I have this skin disorder where my skin peels and peels (it's not psorasis or eczema..much worse than those) and it looks like a sunburn but it's not.  I was told to go back to where I came from, what planet did I come from, I should be confined to my house. And these are ADULTS saying this shit to my face... I think that set me back YEARS in self-esteem (which I have none now...)

I hate my life..

by on Jul. 21, 2013 at 4:56 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
rojastarr
by Fang Slayer on Jul. 21, 2013 at 5:25 PM

People are ignorant and cruel. It is unbelievable that they think it is ok to say these things to you. I cannot say ignore them because it is true that words hurt worse than a fist. I guess I would look them straight in the eye and sau I have a medical condition. How would you feel if it were you and people talked to you like that? Put it back on them. educate. If they cont to be rude tell them to buzz off. YOu are a person worthy of love and respect. No one deserves to be treated so badly.

pinkcoffeecup
by Silver sister on Jul. 21, 2013 at 5:33 PM

Pretty mean of adults to say that.  Me might of not of been so nice. I might of snapped on them.  Hope the doctor can find a different med that is cheaper that will work.


hugs

dana63
by Momma of 40ish on Jul. 21, 2013 at 5:53 PM

 People can be very cruel and hard on someone self esteem.. I hate that you are feeling this way. Some dr have sample medication until you get your script filled.  Here we have a place we can go to that helps with scripts, do you have this type of place? Can you go to your local MHMR and ask them to help you with the cost?

Please dont let your self esteem get so low that you hate yourself.. WE love you for you and you are beautiful just like you are... HUgs

texassahm
by Sister on Jul. 21, 2013 at 5:59 PM

Wow. I am so sorry humanity has failed you.  Try not to stress out about the antidepressants - Tomorrow is Monday, you'll get it all worked out soon.  My husband suffers from clinical depression, so I know what you're going through.  Just know there are humane people out there who do care.  (((HUGS)))

Ziva65
by on Jul. 21, 2013 at 6:45 PM

Oh so sorry :(

Ignore the other people, really, everyone has an issue and your skin is more apparent than their own issues :( It's hard though, because our skin is so visible.  It's very rude of people to be so mean, hold your head high, and know you are just as beautiful and just as important as they are. I know it's hard though, so sorry.

Is there a way you can go to a clinic that will try to help you get coverage for the antidepressant? (like contacting the manufacturer if that is the only med you can take)There are also combinations of lesser expensive ones, ask about those, an alternate- sometimes those are much cheaper than one good one, and a combo of others can work just as well. They are often on the Target or Walmart $4 plan. Also, as said above, maybe they have samples they can give you so you can start on it.

Also, the antidepressant may take several weeks to get into your system. Is there something the doc can give you for sleep in the mean time, or something else if you seem very anxious? What about counseling?

For now, talk with us here. Try to think of good things and focus on that. Read good books, do positive things. Do you have some friends you can hang out with and help you feel better? What about some funny movies? Can you wear long sleeve lightweight things and take a walk outside, around th eblock or seomthing like that? That helps me get me mind off things at times.

Hang in there.

Mariagma3
by Wild Midwest Lady on Jul. 21, 2013 at 8:26 PM
1 mom liked this

 If you have insurance, and the meds are $225.00, ask your doctor to prescribe something not as expensive. I take tegretol, and I have to buy brand name, it's $100.00. But, we can luckily afford it. They can also prescribe generic meds where the co-pay should only be around $5-10. I know people can be very cruel, and I am so sorry you're having to endure that. HUGS!

looneymom424
by on Jul. 21, 2013 at 10:37 PM

Hopefully you can get one on your prescription there are alot of them out there...people are idiots and telling you to ignore them is easy for me to say...I grew up to mean kids telling me I was ugly on a daily basis so I have a self esteem issue about my looks also...I still feel ugly some days.

Hugs we are here for you to vent, cry, scream, or whatever

starlight1968
by 40ish hang out queen on Jul. 21, 2013 at 11:19 PM

 HUGS

PinkDragonFly
by Shazzy on Jul. 21, 2013 at 11:39 PM

people are rude! I know the feeling I have a genetic order I am just waiting for it to rear it's ugly head and the rude comments to start for me! :(    Those adult were probably bullies as kids and they probably learned it from their parents.  

I was picked on all through school because of phase one of this disorder. 

I know all about low self-esteem.  


We are here for you! Keep talking it helps! 

 

SharonRevenge(ABC TV) join today

http://www.cafemom.com/group/118222http://www.cafemom.com/group/119263.check out our lips are sealed

 

MrsKish
by Sister on Jul. 22, 2013 at 12:15 AM
Try D3 first. My doctor gave me zoloft to take. I took the stuff for 2 days, gave me headaches so started I restarted 4000 iut day. I haven't had a panic attack in over a week now. Mood is getting better. Have you tried taking EPO for your skin? I get the same thing time to time large patch. I can't used certain soaps or lotions on it. IR it will burn like crazy. I'm really sorry pol felt the need to be nasty to you :(.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)